# SDR DALA2025081906203

- Difficulty date: August 12, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 121,637 hours, 18,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Wrong Part
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MID LAV EMERGENCY ARROW LIGHT MISSING COVER.   RESECURED LIGHT COVER REF AMM 33-51 (7064068)
